Very Ample Divisors on Rational Surfaces.

Brian Harbourne

Mathematische Annalen (1985)

  • Volume: 272, page 139-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Harbourne, Brian. "Very Ample Divisors on Rational Surfaces.." Mathematische Annalen 272 (1985): 139-154. <>.

author = {Harbourne, Brian},
journal = {Mathematische Annalen},
keywords = {very ample divisors on a rational surface},
pages = {139-154},
title = {Very Ample Divisors on Rational Surfaces.},
url = {},
volume = {272},
year = {1985},

AU - Harbourne, Brian
TI - Very Ample Divisors on Rational Surfaces.
JO - Mathematische Annalen
PY - 1985
VL - 272
SP - 139
EP - 154
KW - very ample divisors on a rational surface
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.